A generalization of truncated M-fractional derivative and applications to fractional differential equations
By Esin İlhana, İ. O. Kıymazb, Esin Ilhan. Applied Mathematics and Nonlinear Sciences, 2020
167 citations recorded by the source corpus.
Abstract In this paper, our aim is to generalize the truncated M-fractional derivative which was recently introduced [Sousa and de Oliveira, A new truncated M-fractional derivative type unifying some fractional derivative types with classical properties, Inter. of Jour. Analy. and Appl., 16 (1), 83–96, 2018]. To do that, we used generalized M-series, which has a more general form than Mittag-Leffler and hypergeometric functions. We called this generalization as truncated ℳ-series fractional derivative. This new derivative generalizes several fractional derivatives and satisfies important properties of the integer-order derivatives. Finally, we obtain the analytical solutions of some ℳ-series fractional differential equations.
Subfields: Modeling and Simulation, Numerical Analysis, Statistical and Nonlinear Physics
View Paper: https://www.semanticscholar.org/paper/178b6a703f76f7ace79fd13408b60a7595b928c7